# SDR ASAA2023111246161

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 4,277 hours, 1,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE ON A/C EXT. R/H SIDE AT 2 LOCATIONS. ONE ON THE FUSE. LOWER SIDE AFT OF TE FLAP. ONE IN BETWEEN OVERWING EMERGENCY EXIT HATCHES. GROUNDED - YES. REMOVED AND REPLACED 2 EA. EMERGENCY EXIT LIGHTS ON LOWER FUSE. NEXT TO TE FLAP AND R/H OVERWING FWD EMERGENCY EXIT LIGHT. OPS CHECK GOOD.
